# SDR 2001F00385

- Difficulty date: September 3, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 150SG1229
- Part serial: 9010XL
- Condition: Worn
- Location: Starter Gen
- Part time: 378 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR BRUSHES WORN.  INSTALLED SERVICEABLE STARTER.  (M)
